# SDR SWAA2025051469890

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 40,790 hours, 19,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD AISLE LIGHT LENS COVER MISSING AT ROW 17<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-03-960-803-NG (EMERGENCY AISLE LIGHT (EAL) - LENS REPLACEMENT - PERMANENT)]
